# SDR 2001FA0000375

- Difficulty date: October 2, 2001
- Submitted: October 2, 2001
- Operation: General aviation
- Aircraft: N38PA
- Make and model: Cessna 172N
- Aircraft serial: 17270182
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROBLEMS FOUND AFTER RECENT PAINT AND INTERIOR:SEAT BELTS INSTALLED BACKWARDS,RIGHT FLAP INSTALLED WITHOUT ALL SPACERS RESULTING IN DAMAGE TO FLAP,AILERON HINGE PINS NOT SECURED,NOSE TIRE INSTALLED BACKWARDS,FRONT COWLING SCREWS MISSING.
